# SDR SWIA201230894

- Difficulty date: June 2, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 25,070 hours, 21,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Damaged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  RIGHT FLAP VANE CENTER LEADING EDGE CAP IS DAMAGED.  REPLACED PER SRM.
